# SDR UIEA2019110205837

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,782 hours, 17,144 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Diode
- Part number: 13206003
- Condition: Defective
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER CARGO FIRE BOTTLE DISCHARGE LIGHT WON'T TEST.( TRANSFERRED TO MEL 26-23-01-03A, MDDR 120039 ASSIGNED, CAT 'C', MBCR 12NOV19.   LP 1098343 - ITEM 3: REMOVED AND REPLACED KORRY SWITCH (OFF PART: P/N S231T290-5060, SN: NSN) AND DIODE IAW SWPM 20-84-15 FOR LWR CARGO FIRE DISCHARGE LIGHT. LIGHT TEST GOOD IAW AMM 33-13-00. THIS CLEARS DMI 120039. PLACARDS REMOVED.  )
